# SDR FXGA201506171525

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N444CE
- Make and model: Doug DC-6B
- Aircraft serial: 45478
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING STRINGER 21 AT WS 179R.  TO REPAIR WING STRINGER, REMOVE EXISTING REPAIR MADE IAW SRM IO 1C-118A-3-1 AROUND FUEL TANK ACCESS PANEL CUT, STRINGER 21 CAP AT WS 194.5R.  CUT STRINGER 21 AT WS 190.75R.  MANUFACTURE SKIN DOUBLER IAW DWG 1525-01. MANUFACTURE STRINGER SPLICE & STRINGER CAP SPLICE IAW REPAIR SKETCH 891212002.  INSTALL PARTS WET IAW DWG 1525-01 & REPAIR SKETCH 891212002.
